# SDR CALA2014032490688

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 70,958 hours, 25,937 cycles
- Engine: Pwa PW2040
- System (JASC): 2761 · Drag Control Actuator
- Part: Pca
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS EICAS MSG & OVERHEAD LIGHT ON.  REPLACED NR 3 SPOILER PCA IAW AMM 27-61-02, OPERATIONS TESTED OK.
